Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unknotting links in $ S\sp{3}$ by maps


Author: Howard Lambert
Journal: Proc. Amer. Math. Soc. 60 (1976), 327-330
MSC: Primary 57A10; Secondary 57C45
MathSciNet review: 0420624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a link $ {L_0} = {L_{01}} \cup {L_{02}}$ such that for no strongly 1-1 map f on $ {L_0}$ is it true that $ f({L_{01}}),f({L_{02}})$ are unknotted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A10, 57C45

Retrieve articles in all journals with MSC: 57A10, 57C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0420624-1
PII: S 0002-9939(1976)0420624-1
Keywords: Links, strongly 1-1 maps on links
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia